skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, May 23 until 2:00 AM ET on Friday, May 24 due to maintenance. We apologize for the inconvenience.


Title: Sharp bounds on eigenvalues via spectral embedding based on signless Laplacians
Award ID(s):
1954086
NSF-PAR ID:
10428113
Author(s) / Creator(s):
Date Published:
Journal Name:
Journal of Functional Analysis
Volume:
284
Issue:
5
ISSN:
0022-1236
Page Range / eLocation ID:
109799
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found